# SDR DALA2021012000352

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N396DN
- Make and model: Airbus A321-211
- Aircraft serial: 9128
- Aircraft time: 3,426 hours, 1,549 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory 203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE GOT A SMOKE LAV SMOKE.  IT CAME ON BRIEFLY TWICE.  COMPLIED WITH ECAM & QRH FA'S INDICATED THAT THE LAV INVOLVED WAS BY THE 3L DOOR (LAV 203).  THEY FOUND NO INDICATION OF FIRE OR SMOKE IN LAV.  ALSO CHECKED OTHER LAVS.  PASSENGER SUSPECTED VAPING.  T/S PER A321 TSM 26-17-00-810-804.  ALL TESTS PASS.  NO FAULTS PRESENT.  CLEANED SMOKE DETECTOR OF DUST.  OK FOR SERVICE.
